# SDR AUS20020849

- Difficulty date: July 17, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105219
- Condition: Corroded
- Location: Engine
- Part time: 24 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR CORRODED DUE TO WATER CONTAMINATION.
